# SDR WRLA20100613381

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA80079
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND FRAME AFT WASTE TANK COMPARTMENT BILGE AREA AT STA Y=1986 L50R TO LS'OL CRACKED, NRC U05046 ISSUED.
